We are approaching the midway of week 2 on accutane! My face is of course breaking out terribly, but hey that's expected. My face is basically just a mine-field of bumps covering pretty much every single cm of my face. It's ever so lovely, having a completely textured face. Anyway I think like most successful medications, the accutane is purging my face which of course must happen in order for anything to heal in the first place. Also lots of people tell me the first month of accutane is the worst face wise. So yeah, I don't mind too much. EXCEPT for this HUGE pisser right on the corner of my bottom lip. Yes this particular blemish is extraordinarily painful because every time I eat, put on chapstick*, rub my lips together, talk, or even think about my lips it hurts like crazy! Ugh I hate these type of terrors. EEEEK!
So I put an asterisk next to chapstick because it reminded me that oh yes the accutane is completely beginning to dry the heck out of me. I seriously put an unheard amount of chapstick on and literally about say, 60 seconds later I have to reapply. It's craziness. Also if I take a shower or am in any moisture of any amount of time I instantly have to apply lotion. Lather lather lather. It's INSANE. I'm beginning to remember how dry life becomes whence on this pill. Ha.
Does anyone else find it immensely amusing that on the back of EVERY single pill there's a huge pregnant lady with a cross through it? I think that's hilarious. It is freaky how much damage this stuff can do to a baby, but mostly I find it comical because I'm 14 so I pretty much know I don't have to worry about pregnancy.
Speaking of freakiness, the other day I made the mistake of reading about all the side-affects of accutane and it kinda shook me up. The list of what it can do to you here on acne.org completely freaked me out. I do sincerely hope nothing weird and awful happens to me beyond dryness. Sccccary!